# SDR SWAA2023092203081

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 31,100 hours, 14,777 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS INDICATE 1* WITH FLAP POSITION HANDLE AT 5*<[01] REMOVED/REPLACED FLAP POSITION INDICATOR PER AMM 27-58-02 OPS CHECK GOOD. REMOVE/REPLACE FLAP/SLAT ELECTRONICS UNIT PER AMM27-51-01-400-801. OPS CHECK GOOD. PERFORMED FSEU DISPLAY AND EXISTING FAULTS TEST PER AMM 27-51-00-740-801. NO FAULTS. LEADING EDGE CRUISE DEPRESSURIZATION TEST PER AMM 27-81-00-730-801 NO FAULTS. LEADING EDGE UNCOMMANDED MOTION PROTECTION TEST PER AMM27-81-00-700-804 NO FAULTS. TRAILING EDGE FLAP LOAD RELIEF SYSTEM BITE TEST PER AMM 27-51-00-740-803 NO FAULTS. TRAILING EDGE FLAP ASYMMETRY SKEW SYSTEM BITE TEST PER AMM27-51-00-740-802 NO FAULTS. FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST PER AMM 27-59-00-730-801 NO FAULTS.
